# SDR COMA9860312

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Sys
- Condition: Activated
- Location: Te Flaps
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ILLUMINATED IN FLIGHT.  FLAPS REMAINED AT 'ZERO'.  PERFORMED EO 27-045AD BY VISUALLY INSPECTING FLAPS AND PERFORMING OPS CHECK OF FLAP SYSTEM IAW AD-98-01 PARA (B) 123 (ABC BE) DEFERRED PER GMM 4-3 CAT 1 AND AD 98-20-01 PARAGRAPH (B).
